Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
METHODS OF USING MATHEMATICAL MODELS IN LINGUISTICS: THE EXPERIENCE OF THEORETICAL RESEARCH
Форма представленияСтатьи в российских журналах и сборниках
Год публикации2020
Языканглийский
  • Баранова Альфия Рафаиловна, автор
  • Сигачева Наталья Альбертовна, автор
  • Библиографическое описание на языке оригинала Сигачева Н.А., Баранова А.Р. Methods of using mathematical models in linguistics: the experience of theoretical research // Казанский лингвистический журнал. 2020; 2 (3): 71–82. (на англ.) DOI: 10.26907/2658-3321.2020.3.2. C.71-81
    Аннотация The relevance of this article is due to the emergence of new areas of linguistics that are «at the junction« with the natural science sphere and to the penetration of mathematical methods in linguistics that contribute to the development of linguistics in the direction of accuracy and objectivity. This calls for additional research. The authors use both theoretical and empirical methods of scientific research. This article aims to identify and analyze the relationship between linguistics and mathematics. As a result of the research, examples of the application of mathematical formula in linguistics were investigated and possible time of some languages divergence was calculated. The materials of the article can be useful both for teachers in the field of linguistics and for students of Philology.
    Ключевые слова linguistics, model, glottochronology, lexicostatistics, mathematical methods, terminology.
    Название журнала Казанский лингвистический журнал
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=235526

    Полная запись метаданных